Tinea



Related Terms: Fungal Infection, Clotrimazole, Terbinafine, Itraconazole, Levocetirizine, Fluconazole, Ringworm Infections, Eczema

Recently Answered Questions


I have tinea cruris. Will it get cured completely?
Query: Hi doctor, I have tinea cruris, a skin infection which irritates with itch. I got it before eight years. Through some allopathy medication it went away in a month or so. But, the allopathy cream left a permanent black pigmentation on my skin. After that, I used to get once or twice a year. During wh...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Tinea cruris is a fungal infection and yes it will get cured by those medications. But, chance for recurrence is always there. It use to occur in people with diabetes, hypertension or on any other medications for immunosuppression. More common chance of recurrenc...  Read Full »
 
How to tell the difference between tinea cruris and STD symptoms?
Query: Hi doctor, I am suffering from tinea cruris, itching near scrotum, for a very long time and left untreated. Now, I am losing my hairs from the left side of the scrotal area. I went to a doctor and he gave me a cream and a medicine for 10 days. After 10 days, I got relief and also hairs are growing ...  Read Full »
Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. Tinea cruris is a fungal infection of the groin. It is possible that you may have got a recurrence of the same. It would be of great help if you could tell me the medicine and cream that you have used and after how many days of stopping the medicine did the problem rec...  Read Full »
 
What ayurvedic medicines can treat tinea cruris?
Query: Hello doctor, Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help.  Read Full »
Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. Tinea cruris is commonly caused by a type of fungus called dermatophytes. It causes mostly circular growth on the skin and often looks like rings. It is also referred as ringworms. Generally, it grows in unhygienic and wet areas. Antifungal management is the line...  Read Full »
 
What can be done for recurrent tinea infection?
Query: Hi doctor, I appear to have a tinea infection on my hands. I previously hand one two years ago and symptoms are the same, peeling between fingers, sore and itchy skin, some scaly patches. A doctor here advised Clotrimazole cream and 150 mg of Flucanozole every week for four weeks. That initially wo...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Is there any burning? Any other area affected? Looking forward to your response in order to help you.  Read Full »
 
Are these patches behind the ear and on the back of head due to tinea capitis?
Query: Hello doctor, Do you think I have tinea capitis? I am attaching my shaved head photograph. I am currently using Ketoconazole 2 % shampoo.  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. I saw your clinical picture (attachment removed to protect patient identity). Yes, it is looking like tinea but not tinea capitis. It is tinea corporis (corporis - body parts) spreading on to your scalp. There is a round rash with active edges and clear center on yo...  Read Full »
 
Do you have Ringworm - The Do's and Don’Ts
Article Overview: Fungal infections (tinea) are common in routine dermatology practice and they tend to become recurrent even with adequate medications if proper skin care measures are not followed. This article provide details about the Ringworm, the sites where it commonly affecting, how does it looks like, symptoms, the do's and the dont's.  Read Article »
Dr. Ashwini V Swamy
Dermatologist

Tinea or ringworm is a fungal infection caused by a group of fungus known as dermatophytes. The name 'ringworm' is a misnomer and they are not caused by worms. The name is due to the ring-like appearance of the rash. What Are the Sites Commonly Affected by Ringworm? It can involve any body site f ...  Read Article »
 
Why are these itchy patches in my pubic area repeatedly occurring?
Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Recurrence of tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations. To...  Read Full »
 
What causes a bald patch on the head of a 2 year old?
Query: Hi doctor, My 2 year old daughter has a bald patch on head. It is oval in shape with no hair in it. It is getting bigger time to time. I am waiting for her blood test appointment now. What is this condition called? How to cure it?  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hi, Welcome to icliniq.com. I presume it as tinea capitis or simply a fungal infection of the scalp. Do not worry, hair can regrow again and there is no permanent damage. It is common in children. It is very important to start the following early for best results: Stop oiling the scalp. Oil is ...  Read Full »
 
Please suggest a remedy for my itching.
Query: Hi doctor, I am a female, aged 22. I started facing some itching problems in my hip region, including the buttock cleft for almost 2 to 2.5 years now. The itching occurs occasionally, but now it has led to darkening of the involved area. Sometimes, small papules arise on the area as well. I am reall...  Read Full »
Dr. Joydeep Singha
Dermatologist

Answer: Hi, Welcome to icliniq.com. Most likely, this is tinea incognito. I suggest Clotrimazole 1% cream twice daily for six weeks and additionally tablet Fluconazole 150 mg per week for six weeks. This will give benefit to you. You should also test the stool for helminths and ova of parasites to exclude p...  Read Full »
 
Please suggest a solution for severe pubic itching.
Query: Hi doctor, I have been suffering from severe itching near pubic area and the skin turned black. Previously, I had pubic lice issue, which was cured using Permethrin lotion. I am currently using Flucort-C cream, but it is not effective. Please suggest some medicine for it. Thank you.  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from tinea incognito (steroid masked fungal infection). Steroid is contraindicated in fungal infection and you were using a steroid on it, so you have made the condition worse. Nevertheless, I suggest the following medications. Consult a specialist doct...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Tinea? We have medical experts to help you right away.

Ask a Doctor Online Now!